# SDR 2006UALA01720

- Difficulty date: September 4, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 41,944 hours, 15,474 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAIL TO TURN AT AFT GALLEY SWITCH, AND ONLY HALF TURN ON FROM COCKPIT.  REPLACED AFT ATTENDANT CONTROL MODULE AND LEFT SIDE EMERGENCY BATTERY.  ALL SYSTEM NOW CHECK OK.
